# SDR QXEA200701100

- Difficulty date: July 10, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 22,441 hours, 32,528 cycles
- Engine: Pwa PW123D
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2164, NR 2 ENGINE MANUAL CAUTION LIGHT ILLUMINATED ON TAXI OUT.  CYCLED ENGINE MANUAL CIRCUIT BREAKER.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
